On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)$=$y$^{$z$}

M. Voorhoeve Mathematisch Centrum, Amsterdam, Netherlands K. Györy University of Debrecen, Debrecen, Hungary R. Tijdeman Rijksuniversiteit, Leiden, Netherlands

TBD mathscidoc:1701.331549

Acta Mathematica, 143, (1), 1-8, 1978.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 102 downloads ] [ 0 comments ]
@inproceedings{m.1978on,
  title={On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)$=$y$^{$z$}},
  author={M. Voorhoeve, K. Györy, and R. Tijdeman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248957314258},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={1-8},
  year={1978},
}
M. Voorhoeve, K. Györy, and R. Tijdeman. On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)$=$y$^{$z$}. 1978. Vol. 143. In Acta Mathematica. pp.1-8. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248957314258.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved